# SDR SWIA2021091060843

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Link
- Condition: Gouged
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SLAT TRACK 3-1 HAS GOUGE IN LOWER LINK       (C-CHECK RO 9/8/2021)    REMOVED DAMAGED AND INSTALLED "NEW" R/H OUTBD SLAT TRACK 3-1 LOWER LINK AS REQ'D REF. CRJ700 AMM 57-42-01-400-807-A01. OPERATION TEST OF THE SLATS IS GOOD.
